Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sokolov, Gleb Borisovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:109
Full texts:52

http://www.mathnet.ru/eng/person87129
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. B. V. Kryzhanovskii, G. B. Sokolov, “Correlation between the number of quantum-statistical modes of the exciting field and the number of lines in the resonance fluorescence spectrum”, Kvantovaya Elektronika, 30:3 (2000),  274–278  mathnet [Quantum Electron., 30:3 (2000), 274–278  isi]

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022